Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On rejection to infinity and exterior motion in the restricted problem of three bodies


Author: Bernard Osgood Koopman
Journal: Trans. Amer. Math. Soc. 29 (1927), 287-331
MSC: Primary 70F07; Secondary 70F15
MathSciNet review: 1501390
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 70F15

Retrieve articles in all journals with MSC: 70F07, 70F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501390-9
Article copyright: © Copyright 1927 American Mathematical Society